# SDR SWAA2013061717188

- Difficulty date: June 11, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 51,150 hours, 40,809 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERNAL EMERGENCY EXIT LIGHT AFT OF LAV INOP.  R & R LIGHT IAW AMM.
